Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 116, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 20, 2014, 7:15 PM CDT for Marshall County, Tama County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2014, 7:15 PM CDT (00:15 UTC)
- Expired
- May 20, 2014, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Marshall County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
750 WUUS53 KDMX 210015 SVRDMX IAC127-171-210100- /O.NEW.KDMX.SV.W.0116.140521T0015Z-140521T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 715 PM CDT TUE MAY 20 2014 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARSHALL COUNTY IN CENTRAL IOWA... SOUTHWESTERN TAMA COUNTY IN CENTRAL IOWA... * UNTIL 800 PM CDT * AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STATE CENTER...OR 11 MILES SOUTHWEST OF MARSHALLTOWN...MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MARSHALLTOWN...TOLEDO...TAMA...STATE CENTER...MESKWAKI CASINO...LE GRAND...MELBOURNE...GARWIN...GILMAN...RHODES...MONTOUR...LAUREL... HAVERHILL...GREEN MOUNTAIN...FERGUSON AND TOLEDO MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4186 9250 4186 9323 4205 9323 4213 9260 TIME...MOT...LOC 0015Z 268DEG 29KT 4197 9311 HAIL...1.00IN WIND...<50MPH $$ JOHNSON
3 follow-up statements
435 WWUS53 KDMX 210025 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 725 PM CDT TUE MAY 20 2014 IAC127-171-210100- /O.CON.KDMX.SV.W.0116.000000T0000Z-140521T0100Z/ MARSHALL IA-TAMA IA- 725 PM CDT TUE MAY 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR MARSHALL AND SOUTHWESTERN TAMA COUNTIES... AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STATE CENTER...OR 8 MILES SOUTHWEST OF MARSHALLTOWN...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MARSHALLTOWN...TOLEDO...TAMA...STATE CENTER...MESKWAKI CASINO...LE GRAND...MELBOURNE...GARWIN...GILMAN...RHODES...MONTOUR...LAUREL... HAVERHILL...GREEN MOUNTAIN...FERGUSON AND TOLEDO MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4186 9250 4186 9323 4205 9323 4213 9260 TIME...MOT...LOC 0025Z 264DEG 23KT 4198 9306 HAIL...1.00IN WIND...<50MPH $$ JOHNSON
973 WWUS53 KDMX 210037 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 737 PM CDT TUE MAY 20 2014 IAC127-171-210100- /O.CON.KDMX.SV.W.0116.000000T0000Z-140521T0100Z/ MARSHALL IA-TAMA IA- 737 PM CDT TUE MAY 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN MARSHALL AND WEST CENTRAL TAMA COUNTIES... AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARSHALLTOWN...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MARSHALLTOWN...LE GRAND...HAVERHILL AND FERGUSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4192 9277 4193 9305 4207 9306 4210 9276 TIME...MOT...LOC 0037Z 255DEG 26KT 4200 9294 HAIL...1.00IN WIND...<50MPH $$ JOHNSON
591
WWUS53 KDMX 210058
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
758 PM CDT TUE MAY 20 2014
IAC127-171-210107-
/O.EXP.KDMX.SV.W.0116.000000T0000Z-140521T0100Z/
MARSHALL IA-TAMA IA-
758 PM CDT TUE MAY 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL AND WEST
CENTRAL TAMA COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR IOWA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
WESTERN MARSHALL COUNTY.
LAT...LON 4192 9277 4193 9305 4207 9306 4210 9276
TIME...MOT...LOC 0054Z 268DEG 29KT 4200 9294
$$
AWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:26 PM CDT, 49 minutes earlier.
Area forecast discussion, May 20, 6:26 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 626 PM CDT TUE MAY 20 2014 .SYNOPSIS... ISSUED AT 302 PM CDT TUE MAY 20 2014 COLD FRONT ACROSS IOWA WILL MOVE SOUTH OF THE STATE BY WED MORNING AND BECOME STATIONARY TO THE SOUTH. HIGH PRESSURE EXPECTED TO RIDGE INTO THE NORTH CENTRAL U.S. AND SETTLE OVER THE GREAT LAKES BY THE WEEKEND. HIGH WILL FINALLY MOVE OFF SUNDAY WITH A DEVELOPING FRONTAL SYSTEM IN THE ROCKIES MOVING TOWARD THE AREA SUNDAY AND MONDAY. && .SHORT TERM /TONIGHT/... ISSUED AT 302 PM CDT TUE MAY 20 2014 BRIEF WINDOW FOR SEVERE CONVECTION LATE AFTERNOON INTO THE EARLY EVENING HOURS AS STORMS WILL BE HIGHLY DEPENDENT ON DAYTIME HEATING. FRONT REMAINS LAID UP ACROSS CENTRAL IOWA AND IS ORIENTED FROM SW IOWA TOWARDS WATERLOO. VERY LITTLE...IF ANY SURFACE CONVERGENCE OVER CENTRAL IOWA...WITH SOME CONVERGENCE PRESENT ACROSS SOUTHWEST IOWA. AS OF 19Z...CAP IS BEGINNING TO SHOW SIGNS OF ERODING AND MUCAPE VALUES HAVE INCREASED TO 2000 J/KG ACROSS CENTRAL TO SOUTHERN IOWA. HOWEVER...THERE IS ABSOLUTELY NO 0-1KM BULK SHEAR PRESENT AND THE DEEP LAYER SHEAR IS MARGINAL FOR SUSTAINABLE UPDRAFTS. DCAPE VALUES RANGE FROM 900 TO 1100 J/KG ALONG AND SOUTH OF THE FRONT...SO DOWNBURST THREAT IS VIABLE. IF STORMS DO DEVELOP...STILL ANTICIPATING THE MAIN THREAT TO BE LARGE HAIL AND DAMAGING WINDS. THE 20.15Z HOPWRF KEEPS CONVECTION INITIATION IN EASTERN IOWA...WHILE THE 20.17Z HRRR IS MORE BULLISH WITH THE CONVECTION DEVELOPING OVER WESTERN IOWA. THE SPC 20.12Z 4KM WRF SEEMED LIKE A DECENT BLEND BETWEEN THE TWO. REGARDLESS...AS MENTIONED...STORMS WILL BE HIGHLY SUNSHINE DEPENDENT AND NOT EXPECTING CONVECTION TO LAST MUCH LATER THAN 02Z...WINDOW OF SEVERE WEATHER OPPORTUNITY WILL BE FROM 21Z TO 02Z. HAVE SEVERE MENTION FOR LIKELY POPS DURING THE AFOREMENTIONED TIME FRAME AND WENT DRY PAST 06Z TONIGHT FOR THE ENTIRE FORECAST AREA. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... ISSUED AT 302 PM CDT TUE MAY 20 2014 HIGH PRESSURE WILL NOSE INTO IOWA ON WEDNESDAY AND DOMINATE THE WEATHER ACROSS THE STATE THROUGH THE REST OF THE WEEK. HIGH IS LIKELY TO BECOME ANCHORED FOR A WHILE OVER THE COLD GREAT LAKES. TYPICAL OF THIS TIME OF THE YEAR...BUT EVEN MORE LIKELY THIS YEAR GIVEN THE COLDER THAN NORMAL WATER TEMPS AND THE PATTERN NOT IN AN OVERLY PROGRESSIVE STATE. AS THE HIGH BEGINS TO MOVE OFF AND LOSE ITS INFLUENCE THUNDERSTORMS THAT WILL BE BRUSHING THE FAR SOUTHWEST PART OF IOWA WILL BEGIN ADVANCING EAST. MODELS HAVE COME INTO CLOSER AGREEMENT WITH THE OVERALL PROGRESSION. UPPER LOW WILL IMPINGE ON THE UPPER RIDGE ADVERTISED IN THE MODELS IS ACCEPTED. A MILD AND WET PERIOD IS ON TAP LOOKING AT THE BULK OF NEXT WEEK WITH THE SLOW MOVING UPPER SYSTEM AND A NEGATIVE PNA SETTING UP. && .AVIATION...21/00Z ISSUED AT 626 PM CDT TUE MAY 20 2014 MAIN CONCERN THIS EVENING WILL BE THE CONVECTION OVER THE THROUGH 04Z. BKN LINE OF STORMS MOVING NORTHEAST AND MAINLY NEAR KDSM... KALO...AND IF THEY HOLD TOGETHER KOTM. OTHERWISE...MAINLY VFR CONDITIONS EXPECTED AFT 05Z ONCE CONVECTION MOVES EAST. BY 14-15Z WED WILL SEE WINDS PICK UP AND GUST TO 17-18KTS NORTH AREAS WITH LIGHTER GUSTS FROM NORTH ACROSS THE SOUTH. VFR CONDITIONS EXPECTED THROUGH END OF PERIOD FOR WED WITH MAINLY HIGH CLOUDS IF ANY ACROSS THE REGION. WILL MONITOR KDSM FOR STRONGER STORMS THROUGH 03Z...THOUGH PRESENT THREAT REMAINS NORTH OF APT AT THIS TIME./REV && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MS MAY 14 SHORT TERM...PODRAZIK LONG TERM...MS MAY 14 AVIATION...REV
Hazardous weather outlook, May 20, 3:58 AM CDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 358 AM CDT TUE MAY 20 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-211100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 358 AM CDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...MAINLY SOUTH OF HIGHWAY 20. SOME STORMS COULD BE SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NON SEVERE THUNDERSTORMS ARE FORECAST ACROSS SOUTHWEST IOWA AT TIMES FROM EARLY THURSDAY MORNING THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL THEN SPREAD ACROSS THE REMAINDER OF THE AREA THIS WEEKEND...WITH A LOW THREAT OF SEVERE WEATHER DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TODAY. LEE
In the hours before
Local storm report, May 20, 6:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 N AMES 42.04N 93.63W
05/20/2014 M0.75 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, May 20, 6:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT TUE MAY 20 2014
IAZ047-059-060-210015-
BOONE IA-DALLAS IA-POLK IA-
639 PM CDT TUE MAY 20 2014
...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL...
AT 638 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WOODWARD...OR 9 MILES EAST OF PERRY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POLK CITY...MADRID...GRANGER...WOODWARD...BIG CREEK LAKE...
SAYLORVILLE LAKE...SHELDAHL...BOUTON...LUTHER AND BIG CREEK STATE
PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR IOWA.
LAT...LON 4191 9405 4202 9375 4190 9370 4187 9370
4186 9368 4179 9365 4174 9398
TIME...MOT...LOC 2338Z 254DEG 18KT 4185 9392
AWBLocal storm report, May 20, 6:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
649 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL WOODWARD 41.86N 93.92W
05/20/2014 E1.00 INCH DALLAS IA TRAINED SPOTTER
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 20, 6:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL WOODWARD 41.86N 93.93W
05/20/2014 E1.75 INCH DALLAS IA TRAINED SPOTTER
COPIOUS AMOUNTS OF LARGE HAIL
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, May 20, 6:59 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 659 PM CDT TUE MAY 20 2014 IAZ047-048-210200- BOONE-STORY- INCLUDING THE CITIES OF...BOONE...AMES 659 PM CDT TUE MAY 20 2014 ...HEAVY RAINFALL CAUSING SOME STREET FLOODING AND ADDITIONAL HEAVY RAINFALL IS POSSIBLE... STRONG THUNDERSTORMS WITH HEAVY RAINFALL HAVE CAUSED SOME STREET FLOODING ACROSS THE CITY OF AMES THIS EVENING. RADAR AND PUBLIC REPORTS OF RAINFALL INDICATE THAT UP TO 1.5 TO 2 INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF BOONE AND STORY COUNTIES. ANOTHER AREA OF THUNDERSTORMS IS OCCURRING ACROSS EASTERN BOONE COUNTY AT 655 PM CDT THIS TUESDAY EVENING AND WILL BE MOVING INTO SOUTHERN STORY COUNTY AND NORTHERN POLK COUNTY OVER THE NEXT HOUR. THIS STORM MAY ALSO PRODUCE RAINFALL OF UP TO 1 TO 1.5 INCHES. ADDITIONAL STREET FLOODING WILL BE POSSIBLE AND PONDING OF WATER IS LIKELY AS THIS STORM MOVES OVER THE AREA THIS EVENING. IF YOU ENCOUNTER RAPIDLY MOVING WATER OR WATER COVERED ROADS...TURN AROUND AND AVOID THESE AREAS. REMEMBER...TURN AROUND DONT DROWN. REV
Local storm report, May 20, 7:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST WOODWARD 41.86N 93.92W
05/20/2014 M55 MPH DALLAS IA TRAINED SPOTTER
PEA HAIL
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:16 PM CDT | Special Weather Statement | DMX | Cass | 44 min |
| May 20, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 45 min |
| May 20, 7:49 PM CDT | Special Weather Statement | DMX | Cass | 41 min |
| May 20, 8:08 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Story | 52 min |
| May 20, 8:25 PM CDT | Flash Flood Warning | DMX | Story | 3 hr |
| May 20, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 31 min |
| May 20, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 35 min |
| May 20, 9:32 PM CDT | Special Weather Statement | DMX | Tama | 58 min |
| May 20, 9:56 PM CDT | Special Weather Statement | DMX | Dallas | 34 min |
| May 20, 10:06 PM CDT | Special Weather Statement | DMX | Jasper | 24 min |
| May 20, 10:26 PM CDT | Special Weather Statement | DMX | Madison | 34 min |
| May 20, 10:31 PM CDT | Special Weather Statement | DMX | Jasper | 29 min |
| May 20, 11:02 PM CDT | Special Weather Statement | DMX | Jasper | 58 min |
| May 21, 12:49 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 41 min |
| May 21, 1:30 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 30 min |
| May 21, 3:03 AM CDT | Special Weather Statement | DMX | Decatur, Wayne | 57 min |
| May 21, 3:23 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 52 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.